MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. OPT SLEEVE 5X100MM STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. OPT SLEEVE 5X100MM STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number 2CB5LT
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.A manufacturing record evaluation was performed for the finished device lot number and no non-conformances were identified.
 
Event or Problem Description
It was reported that during a lap appendectomy, the trocar was damaged.At the very distal end of the trocar, right at the end effector, there is a piece of the clear cannula that was missing.It is unknown if it broke off or was manufactured this way.There was no piece found.Case completed with the same trocar there were no patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Additional information: photos were received from customer for review.Upon visual inspection of three photos, the following was observed: the first photo shows a sleeve inside of a plastic bag and lot number can be seen as #t40m22 and product code is 2cb5lt.The second and third photo shows the distal end of sleeve inside of a plastic bag and damage appears to be observed at the distal end of the trocar.However, the photos are not clear.Based on review of the photos, the event described is confirmed, however no conclusion or root cause could be determined.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.

Brand Name
OPT SLEEVE 5X100MM STABILITY
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key9299016
Report Number3005075853-2019-23405
Device Sequence Number16714987
Product Code GCJ
UDI-Device Identifier10705036013730
UDI-Public10705036013730
Combination Product (Y/N)N
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Catalogue Number2CB5LT
Device Lot NumberT40M2Z
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/21/2019
Supplement Date Received by Manufacturer10/29/2019
Initial Report FDA Received Date11/08/2019
Supplement Report FDA Received Date11/20/2019
Patient Sequence Number1